This Festival is also held Online!

Information
Information

Activities will take place in the Zoom Platform

Participation information will be sent by e-mail, after registration

Webinars during the Festival

Online activities taking place during the event.

  • 02 October, 2020
    Friday
  • 03 October, 2020
    Saturday
  • 04 October, 2020
    Sunday
  • 05 October, 2020
    Monday
Come find out which environmental crimes are more common in Portugal, how to recognize them and act accordingly. In Portugal, these crimes occur every (...)
  • Duration: 60 minutes
  • Registration: Activity with online registration
  • Nr of participants: Mín. 10 Max. 100
  • Price: Free
With this lecture we intend to raise awareness about the problems caused by plastics, especially microplastics, on marine life and ecosystems. We (...)
  • Duration: 90 minutes
  • Registration: Activity with online registration
  • Nr of participants: Max. 100
  • Price: Free
Scientific illustration workshop where is going to be approached how to use graphite pencils to do an illustration. Quick description about what is (...)
  • Duration: 240 minutes
  • Registration: Activity with online registration
  • Nr of participants: Mín. 5 Max. 12 (idade miníma 16 anos)
  • Price: Adult: 15.00€
Are you looking for the right binoculars? Do you want to get the best out of your binoculars? Participate in our webinar where we will reveal how (...)
  • Duration: 60 minutes
  • Registration: Activity with online registration
  • Nr of participants: Mín. 5 Max. 100 (idade miníma 16 anos)
  • Price: Free
What do you do when you see a globally important population of loggerhead turtles (Caretta caretta) being decimated by illegal hunting with their (...)
  • Duration: 90 minutes
  • Registration: Activity with online registration
  • Nr of participants: Max. 100
  • Price: Free
Would you like to read a penguin's diary? Rory Wilson has a way: a tiny device that gets creatures - from albatrosses and penguins to beavers and (...)
  • Duration: 45 minutes
  • Registration: Activity with online registration
  • Nr of participants: Max. 100 (idade miníma 12 anos)
  • Price: Free
The Waste Valorization Cooperative was born from the desire of a group of women, from Príncipe Island, to make a difference. Allied to the (...)
  • Duration: 60 minutes
  • Registration: Activity with online registration
  • Nr of participants: Mín. 1 Max. 100 (idade miníma 12 anos)
  • Price: Free

10h30 > 11h30 - Seahorses in Ria Formosa

Seahorses have life-history characteristics that could make their populations particularly vulnerable to the combined pressure resulting from their (...)
  • Duration: 60 minutes
  • Registration: Activity with online registration
  • Nr of participants: Mín. 5 Max. 100
  • Price: Free

11h00 > 12h00 - The unknown wolf!

The wolf is a species whose worldwide distribution area has been greatly reduced. Myths associated with this predator, created the idea that it was (...)
  • Duration: 60 minutes
  • Registration: Activity with online registration
  • Nr of participants: Max. 100
  • Price: Free
Scientific illustration workshop where is going to be approached how to use a pen to do an illustration. Quick description about what is scientific (...)
  • Duration: 240 minutes
  • Registration: Activity with online registration
  • Nr of participants: Mín. 5 Max. 12 (idade miníma 16 anos)
  • Price: Adult: 15.00€
There is another pandemic spreading. We can fight it if we change our habits and think about the others first. How am I connected to the Ocean if (...)
  • Duration: 90 minutes
  • Registration: Activity with online registration
  • Nr of participants: Mín. 1 Max. 100
  • Price: Free
The Foundations of Health & Wellness Our holistic health depends on a set of choices and actions that can be implemented in our daily lives that allow (...)
  • Duration: 60 minutes
  • Registration: Activity with online registration
  • Nr of participants: Mín. 4 Max. 100
  • Price: Free
In this session we invite you to contact with the spectacular world of bird song. From the simple and monocordic house sparrow song to the melodious (...)
  • Duration: 90 minutes
  • Registration: Activity with online registration
  • Nr of participants: Mín. 10 Max. 100 (idade miníma 12 anos)
  • Price: Free
Local action with global thinking: the sustainability strategy of the Municipality of Lousada. The Municipality of Lousada is a densely populated (...)
  • Duration: 60 minutes
  • Registration: Activity with online registration
  • Nr of participants: Max. 100
  • Price: Free
The former Fábrica da Pólvora (gunpowder factory) in Vale de Milhaços became part of Ecomuseu Municipal do Seixal in 2001 and, (...)
  • Duration: 45 minutes
  • Registration: Activity with online registration
  • Nr of participants: Max. 100 (idade miníma 12 anos)
  • Price: Free
Lecture regarding the VACALOURA.pt Project, one that promotes active citizenship for the conservation of the stag-beetle, the largest beetle of our (...)
  • Duration: 45 minutes
  • Registration: Activity with online registration
  • Nr of participants: Max. 100
  • Price: Free
Worldwide, vultures are declining and getting extinct. In southern Asia populations plummeted by 99% due to the vet drug diclofenac. In Africa we (...)
  • Duration: 60 minutes
  • Registration: Activity with online registration
  • Nr of participants: Max. 100
  • Price: Free
Scientific illustration workshop where is going to be approached how to use colour pencils to do an illustration. Quick description about what is (...)
  • Duration: 240 minutes
  • Registration: Activity with online registration
  • Nr of participants: Mín. 5 Max. 12 (idade miníma 16 anos)
  • Price: Adult: 15.00€

16h00 > 17h00 - Snakes of Portugal (EN)

Online lecture, showcasing the ten snake species of Portugal, using simple techniques to identify them easily.
  • Duration: 60 minutes
  • Registration: Activity with online registration
  • Nr of participants: Max. 100
  • Price: Free

18h00 > 19h30 - Discovering Seabirds

Seabirds are one of the most threatned groups of vertebrates and, at the same time, less known to people. Sagres is a privileged place for observing (...)
  • Duration: 90 minutes
  • Registration: Activity with online registration
  • Nr of participants: Mín. 10 Max. 100 (idade miníma 16 anos)
  • Price: Free

21h00 > 22h00 - The power of small gestures

Lecture on the impact of disposable materials on the ecosystem and small gestures (practical tools) we can do to reduce waste, in our daily lives. (...)
  • Duration: 60 minutes
  • Registration: Activity with online registration
  • Nr of participants: Max. 100
  • Price: Free

11h00 > 12h00 - Palaeontology and Birds

The origin of birds has been one of the most controversial topics in paleontology. With the discovery of the Archaeopteryx fossil, scientist found (...)
  • Duration: 60 minutes
  • Registration: Activity with online registration
  • Nr of participants: Mín. 10 Max. 100
  • Price: Free
Project Arenaria is a citizen science project. It was launched in the winter of 2009/10 and already completed 10 years of life. In this lecture we (...)
  • Duration: 90 minutes
  • Registration: Activity with online registration
  • Nr of participants: Mín. 10 Max. 100 (idade miníma 16 anos)
  • Price: Free
Scientific illustration workshop where we are going to approach how to use watercolours technique to do an illustration. Quick description about what (...)
  • Duration: 240 minutes
  • Registration: Activity with online registration
  • Nr of participants: Mín. 5 Max. 12 (idade miníma 16 anos)
  • Price: Adult: 15.00€
Portugal Flora Red List: extinction risk, distribution and main threats.
  • Duration: 60 minutes
  • Registration: Activity with online registration
  • Nr of participants: Max. 100
  • Price: Free
Guardians of the Sea: fisherwomen leading ocean protection! Raquel Gaspar, marine biologist and co-founder of Ocean Alive, will talk about this institution (...)
  • Duration: 60 minutes
  • Registration: Activity with online registration
  • Nr of participants: Mín. 11 Max. 100 (idade miníma 10 anos)
  • Price: Free